Myasthenia gravis due to hydroxychloroquine

  • O. Varan | ozkanvaran84@gmail.com Division of Rheumatology, Department of Internal Medicine, Gazi University Faculty of Medicine, Ankara, Turkey.
  • H. Kucuk Division of Rheumatology, Department of Internal Medicine, Gazi University Faculty of Medicine, Ankara, Turkey.
  • A. Tufan Division of Rheumatology, Department of Internal Medicine, Gazi University Faculty of Medicine, Ankara, Turkey.

Abstract

No abstract available

Dimensions

Altmetric

PlumX Metrics

Downloads

Download data is not yet available.

Author Biography

O. Varan, Division of Rheumatology, Department of Internal Medicine, Gazi University Faculty of Medicine, Ankara
Department of Internal medicine, Division of Rheumatology
Published
2016-02-09
Info
Issue
Section
Letters to the Editor
Keywords:
Letter to the Editor.
Statistics
  • Abstract views: 2759

  • PDF: 1389
How to Cite
Varan, O., Kucuk, H., & Tufan, A. (2016). Myasthenia gravis due to hydroxychloroquine. Reumatismo, 67(3), 125. https://doi.org/10.4081/reumatismo.2015.849